# SDR MASA200400181

- Difficulty date: April 2, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 6,264 hours, 5,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD LIGHT SIGN INOP. MX SECURED WIRING AT LIGHT ASSY. OP CHECKS GOOD.   NO PARTS USED
